| Catalog Number |
SRM-240 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
11/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional confirmed left side capsular contracture, baker grade iii.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9 h3 h6.Laboratory analysis summary the device related to the reported event of capsular contracture was received on may 13, 2025 with lot number 1194679.Based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, creases were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.